# SDR USAA2009070991776

- Difficulty date: June 21, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - DELAMINATION ON LOWER SURFACE OF INBOARD & OUTBOARD ENDS OF NR 2 SLAT TRAILING EDGE.  REPAIRED LOWER SURFACE OF INBOARD & OUTBOARD ENDS OF NR 2 SLAT TRAILING EDGE IAW B737 SRM 51-70-10 REPAIR 4.
